MathSciNet Relay Station
MathSciNet bibliographic data
MR2236536 49J40 (47H09 47H10 47J25 65J20)
Plubtieng, Somyot; Wangkeeree, Rabian Strong convergence theorems for multi-step Noor iterations with errors in Banach spaces. J. Math. Anal. Appl. 321 (2006), no. 1, 10–23.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement